Skip to content Skip to navigation

Adomian Method for Under Determined Systems of Differential Equations

Volume 12, Number 2 (2011), 73 - 103

 Adomian Method for Under Determined Systems of Differential Equations

Price: $20.00

Abstract

In this paper, the Adomian decomposition method for solving nonlinear partial differential equations (NPDEs) is revisited. Then we show how this method can be extended and used to solve under-determined systems of NPDEs. The examples of Kompaneets, Novikov and Ginzburg-Landau equations are considered as illustration.